# SDR R61A201610220604

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 33,335 hours, 20,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD CABIN RAINBOW LIGHTS ILLUMINATED WHEN NORMAL CALL SHOULD HAVE AND NORMAL CALL LIGHTS ILLUMINATED WHEN RAINBOW LIGHTS SHOULD HAVE. MAINTENANCE FOUND WIRES TO NORMAL AND EMERGENCY CALL LIGHTS REVERSED. MAINTENANCE CORRECTED PER EMB AMM AND OPS CHECKED GOOD.
